Alert archive / Arkansas / Tornado Warnings in 2016

Tornado Warning 10, NWS Little Rock, AR

March 13, 2016Faulkner County, Perry County, Pulaski County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 13, 2016, 6:23 PM CDT for Faulkner County, Perry County, Pulaski County, Arkansas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2016, 6:23 PM CDT (23:23 UTC)
Expired
Mar 13, 2016, 7:00 PM CDT
In force
37 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Faulkner County, AR, Perry County, AR, Pulaski County, AR

The radar

The Little Rock radar (KLZK), 27 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 6:46 PM CDTHAIL 1.75Conway, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:10 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 11.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

757 
WFUS54 KLZK 132323
TORLZK
ARC045-105-119-140000-
/O.NEW.KLZK.TO.W.0010.160313T2323Z-160314T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
623 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
  SOUTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  EAST CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS...

* UNTIL 700 PM CDT

* AT 623 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER LITTLE ITALY...OR 11 MILES SOUTHWEST OF
  CONWAY...MOVING EAST AT 30 MPH.

  HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

  SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD AND WALL CLOUD. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  CONWAY...MAYFLOWER...LITTLE ITALY...WYE MOUNTAIN...PICKLES GAP...ROLAND
  IN PULASKI COUNTY...GIBSON...MARCHE...BIGELOW...FOURCHE...CATO...PLEASANT
  VALLEY IN PERRY COUNTY...PALARM...SALTILLO...HAMLET AND WYE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 125 AND 140.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3489 9266 3499 9271 3517 9232 3490 9222
TIME...MOT...LOC 2323Z 251DEG 25KT 3496 9259 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

226
3 follow-up statements
650 
WWUS54 KLZK 132329
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
629 PM CDT SUN MAR 13 2016

ARC045-105-119-140000-
/O.CON.KLZK.TO.W.0010.000000T0000Z-160314T0000Z/
PULASKI AR-FAULKNER AR-PERRY AR-
629 PM CDT SUN MAR 13 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN PULASKI...SOUTHWESTERN FAULKNER AND EAST CENTRAL PERRY
COUNTIES...
    
AT 628 PM CDT...A CONFIRMED TORNADO WAS LOCATED 9 MILES SOUTHWEST OF
CONWAY...MOVING EAST AT 30 MPH.

HAZARD...DAMAGING TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CONWAY...MAYFLOWER...LITTLE ITALY...WYE MOUNTAIN...PICKLES GAP...ROLAND IN
PULASKI COUNTY...GIBSON...MARCHE...BIGELOW...FOURCHE...CATO...PLEASANT
VALLEY IN PERRY COUNTY...PALARM...SALTILLO...HAMLET AND WYE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

&&

LAT...LON 3489 9266 3499 9271 3517 9232 3490 9222
TIME...MOT...LOC 2328Z 251DEG 25KT 3497 9255 

TORNADO...OBSERVED
HAIL...2.75IN

$$

226
791 
WWUS54 KLZK 132336
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
636 PM CDT SUN MAR 13 2016

ARC119-132344-
/O.CAN.KLZK.TO.W.0010.000000T0000Z-160314T0000Z/
PULASKI AR-
636 PM CDT SUN MAR 13 2016

...THE TORNADO WARNING FOR NORTHWESTERN PULASKI COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
ARKANSAS.

LAT...LON 3493 9223 3493 9242 3492 9242 3492 9247
      3494 9247 3496 9250 3495 9254 3494 9254
      3494 9260 3502 9262 3517 9232
TIME...MOT...LOC 2334Z 251DEG 25KT 3499 9249 

$$

ARC045-105-140000-
/O.CON.KLZK.TO.W.0010.000000T0000Z-160314T0000Z/
FAULKNER AR-PERRY AR-
636 PM CDT SUN MAR 13 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN FAULKNER AND EASTERN PERRY COUNTIES...
    
AT 632 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR THE LOLLIE
BOTTOMS AREA...OR 7 MILES SOUTH OF CONWAY...MOVING EAST AT 30 MPH.

HAZARD...DAMAGING TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CONWAY...MAYFLOWER...PICKLES GAP...SALTILLO...CATO AND HAMLET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

&&

LAT...LON 3493 9223 3493 9242 3492 9242 3492 9247
      3494 9247 3496 9250 3495 9254 3494 9254
      3494 9260 3502 9262 3517 9232
TIME...MOT...LOC 2334Z 251DEG 25KT 3499 9249 

TORNADO...OBSERVED
HAIL...2.75IN

$$

226
599 
WWUS54 KLZK 132348
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CDT SUN MAR 13 2016

ARC105-132357-
/O.CAN.KLZK.TO.W.0010.000000T0000Z-160314T0000Z/
PERRY AR-
648 PM CDT SUN MAR 13 2016

...THE TORNADO WARNING FOR EASTERN PERRY COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
ARKANSAS.

LAT...LON 3493 9223 3494 9247 3495 9247 3495 9248
      3508 9249 3517 9232
TIME...MOT...LOC 2347Z 240DEG 29KT 3508 9236 

$$

ARC045-140000-
/O.CON.KLZK.TO.W.0010.000000T0000Z-160314T0000Z/
FAULKNER AR-
648 PM CDT SUN MAR 13 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN FAULKNER COUNTY...
    
AT 647 PM CDT...A CONFIRMED TORNADO WAS LOCATED 3 MILES EAST OF
CONWAY...MOVING NORTHEAST AT 35 MPH.

HAZARD...DAMAGING TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CONWAY...MAYFLOWER...PICKLES GAP...SALTILLO...CATO AND HAMLET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

&&

LAT...LON 3493 9223 3494 9247 3495 9247 3495 9248
      3508 9249 3517 9232
TIME...MOT...LOC 2347Z 240DEG 29KT 3508 9236 

TORNADO...OBSERVED
HAIL...2.75IN

$$

226

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 13, 6:20 PM CDT, 3 minutes earlier.

Area forecast discussion, Mar 13, 6:20 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
620 PM CDT SUN MAR 13 2016

.AVIATION...

CONVECTION...SOME SEVERE...WILL CONTINUE TO MOVE ACROSS AR THIS
EVENING THROUGH AROUND MIDNIGHT. MVFR CEILINGS WITH HEAVY RAIN...
LARGE HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH STORMS. THE
STORMS ARE ASSOCIATED WITH AN UPPER LOW PRESSURE SYSTEM MOVE ACROSS
THE STATE. CEILINGS ARE EXPECTED TO BECOME VFR WITH SOME MVFR FOG
DEVELOPING OVERNIGHT. WINDS ARE E TO SE AT 5 TO 15 MPH...BECOMING
VARIABLE TO W TO NW AT 5 TO 15 MPH LATER TONIGHT. (59)

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT SUN MAR 13 2016/

.SHORT TERM...TONIGHT THROUGH TUESDAY
SURFACE LOW IN OKLAHOMA CONTINUES TO MOVE TOWARD THE REGION...
WITH CELLS DEVELOPING ALONG THE DRY LINE AND TO THE EAST OF THE
LOW.

WILL BE AN ACTIVE EVENING FOR US...AS SHOWERS/STORMS BECOME MORE
WIDESPREAD. DISCRETE CELLS FORMING AHEAD OF THE APPROACHING LINE
WILL KEEP A TORNADO THREAT OVER THE REGION THROUGH SUNSET...AS
BREAKS IN THE CLOUDS HAVE ALLOWED MORE SURFACE-BASED INSTABILITY
TO DEVELOP...AND LOW LEVEL WIND FIELDS CONTINUE TO BACK AROUND TO
THE SOUTHEAST.

BIG THREAT FROM ANY SEVERE STORM TONIGHT WILL BE LARGE HAIL...
POSSIBLY UPWARDS OF TWO INCHES IN DIAMETER...GIVEN STEEP MID LEVEL
LAPSE RATES ASSOCIATED WITH THE APPROACHING SYSTEM. INITIAL MODE
OF CONVECTION WILL BE DISCRETE CELLS AHEAD OF THE DRYLINE...
PARTICULARLY ACROSS CENTRAL AND SOUTHERN ARKANSAS. THESE SHOULD
COALESCE MORE INTO A LINE ONCE PAST THE CENTRAL PORTION OF THE
AREA. HOWEVER...AS THE UPPER LOW AND COLD FRONT MOVE INTO THE AREA
LATER THIS AFTERNOON AND EARLY THIS EVENING...ADDITIONAL DISCRETE
CELLS COULD FORM AHEAD OF THE STORMS ALONG THE FRONT...WITH
THINGS BECOMING MORE LINEAR AS THE ACTIVITY MOVES INTO
CENTRAL/EASTERN ARKANSAS AROUND/AFTER SUNSET. BEHIND THAT...
ELEVATED STORMS ASSOCIATED WITH THE UPPER LOW COULD POSE AN
ADDITIONAL HAIL THREAT BEFORE THINGS COME TO AN END.

COLD FRONT WILL CLEAR THE AREA AFTER MIDNIGHT...WITH THE UPPER LOW
LAGGING A FEW HOURS BEHIND. SHOWERS/STORMS WILL COME TO AN END
BEFORE SUNRISE.

DRIER AIR WILL MOVE IN ON MONDAY...WITH WINDS COMING BACK AROUND
TO THE SOUTHWEST BY THE AFTERNOON. TEMPERATURES ON MONDAY
AFTERNOON SHOULD HAVE NO PROBLEM REBOUNDING INTO THE 70S...AND
MUCH OF THE AREA COULD HAVE A QUICK SHOT AT 80 DEGREES ON TUESDAY
BEFORE ANOTHER FRONTAL BOUNDARY COOLS THINGS BACK DOWN TO MORE
SEASONAL LEVELS.
&&

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
UPPER LOW PRESSURE WILL BE OVER THE NORTHERN PLAINS TUESDAY NIGHT.
THIS UPPER LOW MOVES INTO THE GREAT LAKES WEDNESDAY AND WILL BE SLOW
TO MOVE OUT OF THE GREAT LAKES THURSDAY NIGHT. ZONAL FLOW DEVELOPS
OVER THE SOUTHERN U.S. FRIDAY WITH A LARGE RIDGE OVER THE WEST
COAST. ANOTHER UPPER LOW WILL MOVE THROUGH THE PLAINS SATURDAY AND
SUNDAY.

NO BIG CHANGES IN THE LONG TERM FORECAST. A COLD FRONT WILL
MOVE THROUGH ARKANSAS LATE TUESDAY...BUT WILL BE NEAR THE
SOUTHEAST CORNER OF THE STATE WEDNESDAY. THERE WILL BE A SLIGHT
CHANCE OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT IN THE SOUTHEAST
NEAR THE FRONT. RAIN CHANCES WILL CONTINUE THURSDAY NIGHT THROUGH
SUNDAY AS A SLOW SYSTEM MOVES THROUGH THE PLAINS AND SOUTHERN
PLAINS. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL WEDNESDAY THEN
COOLER FOR THE REST OF THE PERIOD.
&&

.FIRE WEATHER...
NO SIGNIFICANT FIRE WEATHER ISSUES ARE EXPECTED THROUGH THE NEXT
SEVEN DAYS.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     54  75  56  79 /  80  10   0  10
CAMDEN AR         53  80  59  83 /  70   0   0  10
HARRISON AR       50  75  54  75 /  80   0   0  10
HOT SPRINGS AR    52  77  56  79 /  80   0   0  10
LITTLE ROCK   AR  53  76  58  80 /  80   0   0  10
MONTICELLO AR     56  78  60  81 /  80   0   0  10
MOUNT IDA AR      51  78  56  79 /  60   0   0  10
MOUNTAIN HOME AR  52  75  55  76 /  80   0   0  10
NEWPORT AR        54  74  56  78 /  80  10   0  10
PINE BLUFF AR     54  75  58  81 /  80   0   0  10
RUSSELLVILLE AR   51  77  53  79 /  80   0   0  10
SEARCY AR         52  74  54  79 /  80  10   0  10
STUTTGART AR      54  74  57  79 /  80   0   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, Mar 13, 5:30 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT SUN MAR 13 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-140945-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
530 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

A STRONG SYSTEM WILL CROSS ARKANSAS...BRINGING STRONG TO SEVERE
THUNDERSTORMS TO AREAS OF THE STATE. THE MAIN AREA WILL BE OVER
CENTRAL ARKANSAS. THUNDERSTORMS DEVELOPED IN WESTERN ARKANSAS THIS
AFTERNOON...THEN WILL SHIFT TO CENTRAL AREAS THIS EVENING...THEN
EASTERN AREAS LATER THIS EVENING.  LARGE HAIL WILL BE THE PRIMARY
THREAT...AND DAMAGING WINDS TO A LESSER EXTENT. SOME STORMS WILL
PRODUCE TORNADOES DUE TO THE FAVORABLE WIND FIELDS. IF THE STORMS
FORM INTO A LINE...THE PRIMARY THREAT WILL TRANSITION TO MAINLY A
DAMAGING WIND AND LARGE HAIL THREAT DURING THE EVENING HOURS.

THE GROUND OVER MUCH OF SOUTHERN AND EASTERN ARKANSAS IS ALREADY
SATURATED. ANY HEAVY RAINFALL FROM A STRONG THUNDERSTORM COULD
CREATE LOCALIZED AREAS OF FLOODING...OR COULD EXACERBATE AND ONGOING
RUNOFF ISSUES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DRY WEATHER IS FORECAST MONDAY THROUGH WEDNESDAY. A COLD FRONT WILL
MOVE THROUGH THE REGION ON THURSDAY...BUT LITTLE CONVECTION IS
EXPECTED WITH IT AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

64/57/59

In the hours before

Local storm report, Mar 13, 5:09 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
509 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     10 E MT IDA             34.55N 93.46W
03/13/2016                   MONTGOMERY         AR   PUBLIC

            TREES HAVE BLOWN BEEN BLOWN DOWN AND DOCKS RIPPED UP AT
            MOUNTAIN HARBOR RESORT.

&&

224
Local storm report, Mar 13, 5:30 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             6 SE BENTON             34.51N 92.50W
03/13/2016  E1.75 INCH       SALINE             AR   BROADCAST MEDIA

            GOLFBALL SIZED HAIL WAS COVERING THE ROAD AT THE HIGHWAY
            35 AND HIGHWAY 190 JUNCTION.

&&

57
Local storm report, Mar 13, 5:39 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
539 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             2 N JESSIEVILLE         34.73N 93.07W
03/13/2016  E3.00 INCH       GARLAND            AR   FIRE DEPT/RESCUE

            TWO TO THREE INCH DIAMETER HAIL WAS REPORTED TWO MILES
            NORTH OF JESSIEVILLE.

&&

57
Local storm report, Mar 13, 5:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
550 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             4 E BAUXITE             34.56N 92.46W
03/13/2016  E1.75 INCH       SALINE             AR   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL EAST OF
            BAUXITE.

&&

MBROWN
Local storm report, Mar 13, 6:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
603 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             WILLIAMS JUNCTION       34.88N 92.77W
03/13/2016  E1.75 INCH       PERRY              AR   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS GOLFBALL SIZED HAIL AROUND
            WILLIAMS JUNCTION.

&&

MBROWN
Local storm report, Mar 13, 6:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             WILLIAMS JUNCTION       34.88N 92.77W
03/13/2016  E1.75 INCH       PERRY              AR   AMATEUR RADIO

0600 PM     HAIL             MOUNTAIN PINE           34.57N 93.17W
03/13/2016  E0.75 INCH       GARLAND            AR   EMERGENCY MNGR

            HEAVY HAIL WAS FALLING AT MOUNTAIN PINE.

0610 PM     HAIL             RUSSELLVILLE            35.27N 93.14W
03/13/2016  E0.25 INCH       POPE               AR   FIRE DEPT/RESCUE

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:21 PM CDTSevere Thunderstorm WarningLZKPolk24 min
Mar 13, 3:30 PM CDTSevere Thunderstorm WarningLZKScott30 min
Mar 13, 3:38 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott37 min
Mar 13, 3:40 PM CDTSevere Thunderstorm WarningLZKPolk, Scott50 min
Mar 13, 3:56 PM CDTTornado WarningLZKMontgomery, Polk19 min
Mar 13, 4:01 PM CDTSevere Thunderstorm WarningLZKLogan, Scott44 min
Mar 13, 4:04 PM CDTTornado WarningLZKScott26 min
Mar 13, 4:10 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring35 min
Mar 13, 4:12 PM CDTTornado WarningLZKMontgomery18 min
Mar 13, 4:14 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Yell46 min
Mar 13, 4:30 PM CDTTornado WarningLZKGarland, Montgomery30 min
Mar 13, 4:33 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell42 min
Mar 13, 4:41 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline49 min
Mar 13, 4:41 PM CDTSevere Thunderstorm WarningLZKLogan49 min
Mar 13, 4:52 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Yell53 min
Mar 13, 4:54 PM CDTTornado WarningLZKGarland, Montgomery36 min
Mar 13, 5:19 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline41 min
Mar 13, 5:28 PM CDTTornado Warning Tornado observedLZKGarland, Perry, Saline32 min
Mar 13, 5:31 PM CDTSevere Thunderstorm WarningLZKLogan, Yell44 min
Mar 13, 5:40 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline50 min
Mar 13, 5:41 PM CDTTornado WarningLZKPulaski, Saline34 min
Mar 13, 5:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell49 min
Mar 13, 5:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski47 min
Mar 13, 6:00 PM CDTTornado WarningLZKFaulkner, Perry, Pulaski, Saline30 min
Mar 13, 6:05 PM CDTTornado WarningLZKLonoke40 min
Mar 13, 6:22 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln38 min
Mar 13, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski50 min
Mar 13, 6:27 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke, Pulaski48 min
Mar 13, 6:35 PM CDTSevere Thunderstorm WarningLZKPrairie40 min
Mar 13, 6:39 PM CDTTornado WarningLZKArkansas, Jefferson, Lincoln21 min
Mar 13, 6:40 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline50 min
Mar 13, 6:41 PM CDTTornado Warning Tornado observedLZKLonoke49 min
Mar 13, 6:42 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike48 min
Mar 13, 6:44 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren46 min
Mar 13, 6:44 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita61 min
Mar 13, 6:50 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland40 min
Mar 13, 6:53 PM CDTTornado Warning Tornado observedLZKFaulkner, Lonoke, White37 min
Mar 13, 6:54 PM CDTTornado WarningLZKPrairie36 min

Nearby

Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.